# SDR USAA2013061800003

- Difficulty date: June 17, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 16,862 hours, 6,148 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Part number: FE277000
- Part serial: FR1658
- Condition: Low Pressure
- Location: L3 Door
- Part time: 16,862 hours, 6,148 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIDS PANEL SHOWS PRESSURE LOW AT DOOR 3L. FOUND DOOR 3L DAMPER LOW PRESSURE. SERVICED DOOR 3L TO NORMAL PRESSURE IAW AMM 52-22-00-614-002-A.
